# SDR 06FDEA03089

- Difficulty date: August 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 55,331 hours, 34,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO KFNT SYS A HYDRAULIC FLUID WENT TO ZERO QUANTITY.  ALONG W/ 2 SYS A LOW PRESSURE LIGHTS.  HYDRAULIC SYSTEM LEAK OR LOSS PROCEDURES ACCOMPLISHED IAW QRH.  FOUND NR 2 SPOILER HYD RETURN LINE BROKEN.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 HYDRAULIC CASE DRAIN FILTERS IAW M/M 29-11-041-2.  REMOVED AND REPLACED BOTH A SYSTEM PRESSURE FILTERS IAW M/M 29-11-062-3.  SERVICED HYDRAULIC SYSTEM BACK TO FULL IAW M/M 12-12-000-2 PER M/M 29-11-000-1.
